# SDR VTZA95042

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9EN1C11HBB2
- Condition: Wires Broken
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6453 - SYR-IAD - DURING APPROACH THERE WAS NO NOSE GEAR DOWN AND LOCKED INDICATION.  CREW CYCLED GEAR AND PERFORMED AN EMERGENCY GEAR EXTENSION WITH NO POSITIVE RESULTS.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPAIRED BROKEN WIRES AT DOWNLOCK MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (Z)
